# SDR DL72W990753

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545672
- Condition: Cracked
- Location: Bs 680-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 680 AND 740 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL.  INTERNAL HFEC INSPECTION CONFIRMED 9 CRACKS IN THE PANEL.  THE SKIN LAP WAS CUT OUT ALONG THE  LENGTH OF THE PANEL AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367124-14AD.
